umu.sePublikationer
Ändra sökning
Avgränsa sökresultatet
1 - 20 av 20
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Träffar per sida
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
  • Standard (Relevans)
  • Författare A-Ö
  • Författare Ö-A
  • Titel A-Ö
  • Titel Ö-A
  • Publikationstyp A-Ö
  • Publikationstyp Ö-A
  • Äldst först
  • Nyast först
  • Skapad (Äldst först)
  • Skapad (Nyast först)
  • Senast uppdaterad (Äldst först)
  • Senast uppdaterad (Nyast först)
  • Disputationsdatum (tidigaste först)
  • Disputationsdatum (senaste först)
Markera
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1. Gidlund, Mikael
    et al.
    Åhag, Per
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Performance of Opportunistic Scheduling Schemes for MIMO-OFDM Wireless LANs2008Ingår i: IEEE Conference on Local Computer Networks (LCN'08), 14-17 Oct. 2008, Montreal, Canada, 2008Konferensbidrag (Refereegranskat)
  • 2.
    Åhag, Per
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    The complex Monge-Ampére operator on bounded hyperconvex domains2002Doktorsavhandling, monografi (Övrigt vetenskapligt)
  • 3.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Jagiellonian Univ, Inst Math, Krakow, Poland.
    On Dirichlet's principle and problem2012Ingår i: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 110, nr 2, s. 235-250Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    The aim of this paper is to give a new proof of the complete characterization of measures for which there exists a solution of the Dirichlet problem for the complex Monge-Ampere operator in the set of plurisubharmonic functions with finite pluricomplex energy. The proof uses variational methods.

  • 4.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Vector spaces of delta-plurisubharmonic functions and extensions of the complex Monge-Ampere operator2015Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 422, nr 2, s. 960-980Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we shall consider two types of vector ordering on the vector space of differences of negative plurisubharmonic functions, and the problem whether it is possible to construct supremum and infimum. Then we consider two different approaches to define the complex Monge-Ampere operator on these vector spaces, and we solve some Dirichlet problems. We end this paper by stating and discussing some open problems.

  • 5.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Phạm, Hoàng Hiệp
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Monge-Ampère measures on pluripolar sets2009Ingår i: Journal des Mathématiques Pures et Appliquées, ISSN 0021-7824, E-ISSN 1776-3371, Vol. 92, nr 6, s. 613-627Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this article we solve the complex Monge–Ampère problem for measures with large singular part. This result generalizes classical results by Demailly, Lelong and Lempert a.o., who considered singular parts carried on discrete sets. By using our result we obtain a generalization of Kołodziej's subsolution theorem. More precisely, we prove that if a non-negative Borel measure is dominated by a complex Monge–Ampère measure, then it is a complex Monge–Ampère measure.

  • 6.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Hiep, Pham Hoang
    On the Guedj-Rashkovskii conjecture2019Ingår i: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 123, nr 1, s. 15-20Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove some cases when the Guedj-Rashkovskii conjecture holds.

  • 7.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Kolodziej, Slawomir
    Phạm, Hoàng Hiệp
    Zeriahi, Ahmed
    Partial pluricomplex energy and integrability exponents of plurisubharmonic functions2009Ingår i: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 222, nr 6, s. 2036-2058Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We first prove a quantitative estimate of the volume of the sublevel sets of a plurisubharmonic function in a hyperconvex domain with boundary values 0 (in a quite general sense) in terms of its Monge–Ampère mass in the domain. Then we deduce a sharp sufficient condition on the Monge–Ampère mass of such a plurisubharmonic function φ for exp(−2φ) to be globally integrable as well as locally integrable.

  • 8. Åhag, Per
    et al.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Pham, Hoang Hiep
    A product property for the pluricomplex energy2010Ingår i: Osaka Journal of Mathematics, ISSN 0030-6126, Vol. 47, nr 3, s. 637-650Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this note we prove a product property for the pluricomplex energy, and then give some applications.

  • 9.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Cegrell, Urban
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Phạm, Hoàng Hiệp
    Monge-Ampère measures on subvarieties2015Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 423, s. 94-105Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this article we address the question whether the complex Monge-Ampere equation is solvable for measures with large singular part. We prove that under some conditions there is no solution when the right-hand side is carried by a smooth subvariety in C-n of dimension k < n.

  • 10.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland.
    An inequality for the beta function with application in pluripotential theory2009Ingår i: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, s. 901397-8 pagesArtikel i tidskrift (Refereegranskat)
    Abstract [en]

    We prove in this paper an inequality for the beta function, and we give an application in pluripotential theory.

  • 11.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Kolodziej's subsolution theorem for unbounded pseudoconvex domains2012Ingår i: Universitatis Iagellonicae Acta Mathematica, ISSN 0083-4386, 2084-3828, Vol. 50, s. 7-23Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we generalize Kolodziej's subsolution theorem to bounded and unbounded pseudoconvex domains, and in that way we are able to solve complex Monge-Ampère equations on general pseudoconvex domains. We then give a negative answer to a question of Cegrell and Kolodziej by constructing a compactly supported Radon measure µ that vanishes on all pluripolar sets in Cn such that µ(Cn) = (2π)n, and forwhich there is no function u in L+ such that (ddcu)=µ. We end this paper by solving a Monge-Ampère type equation. Furthermore, we proveuniqueness and stability of the solution.

  • 12.
    Åhag, Per
    et al.
    Department of Natural Sciences, Engineering and Mathematics, Mid Sweden University, SE-871 88 Härnösand, Sweden.
    Czyz, Rafal
    Institute of Mathematics, Jagiellonian University, Łojasiewicza 6, 30-348 Kraków, Poland.
    Modulability and duality of certain cones in pluripotential theory2010Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 361, nr 2, s. 302-321Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Let p>0, and let Ep denote the cone of negative plurisubharmonic functions with finite pluricomplex p-energy. We prove that the vector space δEp=EpEp, with the vector ordering induced by the cone Ep is σ-Dedekind complete, and equipped with a suitable quasi-norm it is a non-separable quasi-Banach space with a decomposition property with control of the quasi-norm. Furthermore, we explicitly characterize its topological dual. The cone Ep in the quasi-normed space δEp is closed, generating, and has empty interior.

  • 13.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    On a characterization of m-subharmonic functions with weak singularities2019Ingår i: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 123, nr 1, s. 21-29Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We provide a characterization of functions in Cegrell’s energy class Ep,m.

  • 14.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    On the Blocki-Zwonek conjectures2015Ingår i: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 60, nr 9, s. 1270-1276Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Let Omega be a bounded pseudoconvex domain in C-n, and let g(Omega) (z, a) be the pluricomplex Green function with pole at a in Omega. It was conjectured by Blocki and Zwonek that the function given by beta = beta(Omega),(a) : (-infinity, 0) (sic) t -> beta(t) = log (lambda(n)({z is an element of Omega g(Omega) (z, a) < t})) is convex. Here.n is the Lebesgue measure in Cn. In this note we give an affirmative answer to this conjecture when Omega is biholomorphic to the unit ball or to the polydisc in C-n, n >= 1.

  • 15.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Hed, Lisa
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    The Geometry of m-Hyperconvex Domains2018Ingår i: Journal of Geometric Analysis, ISSN 1050-6926, E-ISSN 1559-002X, Vol. 28, nr 4, s. 3196-3222Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    We study the geometry of m-regular domains within the Caffarelli–Nirenberg–Spruck model in terms of barrier functions, envelopes, exhaustion functions, and Jensen measures. We prove among other things that every m-hyperconvex domain admits an exhaustion function that is negative, smooth, strictly m-subharmonic, and has bounded m-Hessian measure.

  • 16.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Lundow, Per-Håkan
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    A counterexample to a conjecture by Blocki-Zwonek2018Ingår i: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 27, nr 1, s. 119-124Artikel i tidskrift (Refereegranskat)
  • 17.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyz, Rafal
    Persson, Leif
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Radially symmetric plurisubharmonic functions2012Ingår i: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 106, s. 1-17Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this note we consider radially symmetric plurisubharmonic functions and the complex Monge–Ampère operator. We prove among other things a complete characterization of unitary invariant measures for which there exists a solution of the complex Monge–Ampère equation in the set of radially symmetric plurisubharmonic functions. Furthermore, we prove in contrast to the general case that the complex Monge–Ampère operator is continuous on the set of radially symmetric plurisubharmonic functions. Finally we characterize radially symmetric plurisubharmonic functions among the subharmonic ones using merely the laplacian.

  • 18.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyż, Rafał
    On the Blocki-Zwonek conjectures and beyond2015Ingår i: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 105, nr 4, s. 371-380Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Let \({\Omega}\) be a bounded pseudoconvex domain in \({\mathbb{C}^n}\), and let \({g_{\Omega}(z,a)}\) be the pluricomplex Green function with pole at a in \({\Omega}\). Błocki and Zwonek conjectured that the function given by $$\begin{array}{ll}\alpha = \alpha_{\Omega}, a: (- \infty, 0) \ni t \mapsto \alpha (t) = e^{-2nt} \lambda_n \left( \{z \in \Omega: g_{\Omega}(z, a) < t \} \right)\end{array}$$ is nondecreasing, and that the function given by $$\begin{array}{ll}\beta = \beta_{\Omega}, a: (-\infty, 0) \ni t \to \beta(t)= \log \left(\lambda_n \left(\{z \in \Omega: g_{\Omega}(z,a)< t\}\right)\right)\end{array}$$ is convex. Here \({\lambda_{n}}\) is the Lebesgue measure in \({\mathbb{C}^n}\). In this note we give an affirmative answer to these conjectures when \({\Omega}\) is biholomorphic to a bounded, balanced, and pseudoconvex domain in \({\mathbb{C}^n}\), \({n\geq 1}\). The aim of this note is to consider generalizations of the functions \({\alpha}\), \({\beta}\) defined by the Green function with two poles in \({\mathbb{D}\subset\mathbb{C}}\). We prove that \({\alpha}\) is not nondecreasing, and \({\beta}\) is not convex. By using the product property for pluricomplex Green functions, we then generalize this to n-dimensions. Finally, we end this note by considering two other possibilities generalizing the Błocki–Zwonek conjectures.

  • 19.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyż, Rafał
    On the Moser-Trudinger inequality in complex space2019Ingår i: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 479, nr 2, s. 1456-1474Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    In this paper we prove the pluricomplex counterpart of the Moser-Trudinger and Sobolev inequalities in complex space. We consider these inequalities for plurisubharmonic functions with finite pluricomplex energy, and we estimate the concerned constants.

  • 20.
    Åhag, Per
    et al.
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Czyż, Rafał
    Hed, Lisa
    Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
    Extension and approximation of m-subharmonic functions2018Ingår i: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 63, nr 6, s. 783-801Artikel i tidskrift (Refereegranskat)
    Abstract [en]

    Let  be a bounded domain, and let f be a real-valued function defined on the whole topological boundary . The aim of this paper is to find a characterization of the functions f which can be extended to the inside to a m-subharmonic function under suitable assumptions on . We shall do so using a function algebraic approach with focus on m-subharmonic functions defined on compact sets. We end this note with some remarks on approximation of m-subharmonic functions.

1 - 20 av 20
RefereraExporteraLänk till träfflistan
Permanent länk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf